On a generalized asymptotic mean value property.

Yitzhak Weit

Aequationes mathematicae (1991)

  • Volume: 41, Issue: 2-3, page 242-247
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Weit, Yitzhak. "On a generalized asymptotic mean value property.." Aequationes mathematicae 41.2-3 (1991): 242-247. <http://eudml.org/doc/137411>.

author = {Weit, Yitzhak},
journal = {Aequationes mathematicae},
keywords = {Borel measure; asymptotic mean value property},
number = {2-3},
pages = {242-247},
title = {On a generalized asymptotic mean value property.},
url = {http://eudml.org/doc/137411},
volume = {41},
year = {1991},

AU - Weit, Yitzhak
TI - On a generalized asymptotic mean value property.
JO - Aequationes mathematicae
PY - 1991
VL - 41
IS - 2-3
SP - 242
EP - 247
KW - Borel measure; asymptotic mean value property
UR - http://eudml.org/doc/137411
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.